On Linear Models with Rational Expectations which Admit a Unique solution
Based on a generalization of Doob's theorem, the method used in this paper is applied to derive the unique reduced form a general linear model containing rational expectations of the current endogenous variables made in several previous periods. In this procedure there is no need for assumptions on the structure of the policy instruments. © 1984.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1984|
|Publication status:||Published in: European Economic Review (1984) v.24 n° 1,p.103-111|
|Contact details of provider:|| Postal: CP135, 50, avenue F.D. Roosevelt, 1050 Bruxelles|
Web page: http://difusion.ulb.ac.be
More information through EDIRC